American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jaroslav Tiser. Vitali covering theorem in Hilbert space. Trans. Amer. Math. Soc. 355 (2003) 3277-3289. MR 1974687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mikhail Feldman and Robert J. McCann. Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc. 354 (2002) 1667-1697. MR 1873023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Russell A. Johnson. Disintegration of measures on compact transformation groups . Trans. Amer. Math. Soc. 233 (1977) 249-264. MR 0444897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1